Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 41, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 10, 2008, 12:47 AM CDT for Runnels County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 12:47 AM CDT (05:47 UTC)
- Expired
- Apr 10, 2008, 1:15 AM CDT
- In force
- 28 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Runnels County, TX
The radar
The San Angelo radar (KSJT), 71 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 7:44 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 2374 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 100548
TORSJT
TXC399-100615-
/O.NEW.KSJT.TO.W.0041.080410T0547Z-080410T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1247 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 115 AM CDT
* AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ROWENA...OR
ABOUT 8 MILES SOUTHWEST OF BALLINGER...MOVING RAPIDLY NORTHEAST AT
54 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
BALLINGER BY 1255 AM CDT...
HATCHEL BY 100 AM CDT...
BENOIT BY 105 AM CDT...
CREWS BY 115 AM CDT...
TAKE COVER IMMEDIATELY. THE SAFEST PLACE TO BE DURING A TORNADO IS
IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE
LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH
AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND
GET INSIDE A SUBSTANTIAL SHELTER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.
LAT...LON 3169 9974 3159 9974 3159 10011 3174 10010
3200 9973
TIME...MOT...LOC 0547Z 232DEG 47KT 3166 10003
$$1 follow-up statement
000
WWUS54 KSJT 100555
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1254 AM CDT THU APR 10 2008
TXC399-100615-
/O.CON.KSJT.TO.W.0041.000000T0000Z-080410T0615Z/
RUNNELS TX-
1254 AM CDT THU APR 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHEASTERN RUNNELS COUNTY...
AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BALLINGER...MOVING
VERY RAPIDLY NORTHEAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
BENOIT BY 100 AM CDT...
CREWS BY 110 AM CDT...
THIS STORM PRODUCED CONSIDERABLE WIND DAMAGE IN PART OF THE SAN
ANGELO AREA. TAKE COVER NOW. THE SAFEST PLACE TO BE DURING A TORNADO IS
IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE.
IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS
OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3169 9974 3159 9974 3159 10011 3174 10010
3200 9973
TIME...MOT...LOC 0554Z 232DEG 49KT 3174 9993
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 8:13 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, Apr 9, 8:13 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 813 PM CDT WED APR 9 2008 .UPDATE... QUICK UPDATE TO GRIDS/ZONES FOR WATCH NO. 182 WHICH REPLACES 178. 182 IS IN EFFECT UNTIL 7Z. TWEAKED WINDS ACROSS BIG COUNTRY FOR WARM FRONT PLACEMENT. 11 && .PREV DISCUSSION... /ISSUED 700 PM CDT WED APR 9 2008/ AVIATION... GUSTY WINDS WILL BE A FACTOR TONIGHT THROUGH THU...WITH A WARM FRONT SITUATED ACROSS TO THE S OF I-20 AND A DRY LINE SITUATED JUST TO THE W OF THE AREA. THE MAIN FRONT WILL MOVE ACROSS THE AREA AFTER MIDNIGHT WHICH WILL LEAVE THE POSSIBILITY OF STORMS ALONG AND AHEAD OF THESE SYSTEMS. GUSTY WINDS WILL BE PRESENT BEHIND THE FRONT FOR DURING THE DAY THUR...WITH DRY AIR FILTERING AND LOW CIGS CLEARING OUT BEFORE DAYBREAK AT TAFS. 11/KEISER PREV DISCUSSION... /ISSUED 331 PM CDT WED APR 9 2008/ SHORT TERM... WILL BE BUSY THROUGH TONIGHT WITH A GOOD CHANCE OF SEVERE WEATHER OVER MOST OF THE AREA. SKIES HAVE MOSTLY CLEARED AND DESTABILIZED OVER ALL THE CWA THIS AFTERNOON WITH THE EXCEPTION OF THE NORTHERN BIG COUNTRY. A WARM FRONT CONTINUES TO MOVE TO THE NORTH ACROSS THE AREA AND IS NOW ENTERING THE SOUTHERN BIG COUNTRY...WITH ONGOING CONVECTION WITH ROTATION OBSERVED ALONG THE FRONTAL BOUNDARY. THE SOUTHERN EXTENT OF THE DRY LINE HAS BEGUN TO BULGE TO THE EAST AS EVIDENT BY A 15 DEGREE DROP IN THE DEW POINT AT FORT STOCKTON...AND CONVECTION IS ONGOING JUST WEST OF THE CONCHO VALLEY ALONG THE DRY LINE. THE LATEST RUC HAS INDICATED THIS ENHANCED CONVECTION ALONG THE SOUTHERN EXTENT OF THE DRY LINE OVER THE WESTERN CWA WITH THE LIKELY FORMATION OF A SQUALL LINE THIS EVENING. THE NORTHERN EXTENT OF THE DRY LINE WILL EXTEND NORTHWEST FROM THE NORTHERN CONCHO VALLEY TO THE NEW MEXICO BORDER UNTIL LATE THIS EVENING BEFORE BEGINNING ITS EASTERN PUSH. IN ADDITION TO THE CONTINUING ACTIVITY OVER THE NORTHERN HALF OF THE FORECAST AREA FOR THE REMAINDER OF THE AFTERNOON ASSOCIATED WITH THE WARM FRONT...A BETTER CHANCE FOR SEVERE WEATHER WILL COME LATER THIS EVENING WHEN THE DRY LINE MOVES EAST AND INTERSECTS THE WARM FRONT...AN EVENT ENHANCED BY THE DEVELOPMENT OF A 60 KNOT PLUS LLJ LATER THIS EVENING. THE SEVERE WEATHER CHANCES WILL CONTINUE AFTER MIDNIGHT AND WILL BE ACCOMPANIED BY HEAVY RAINFALL. THE DRY LINE/COLD FRONT WILL CLEAR THE FORECAST AREA BY DAY BREAK THURSDAY WITH VERY DRY AIR AND HIGH WINDS IN ITS WAKE. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE CWA FOR THURSDAY AFTERNOON WITH ELEVATED FIRE DANGER CONTINUING INTO FRIDAY. LONG TERM... THE LONG TERM LOOKS DRY AS AN UPPER LEVEL RIDGE BUILDS OVER THE WESTERN STATES. THE FORECAST AREA WILL REMAIN UNDER THE INFLUENCE OF UPPER HIGH PRESSURE THROUGH THE REMAINDER OF THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 58 77 40 74 / 70 10 10 10 SAN ANGELO 58 83 43 78 / 60 10 10 0 JUNCTION 63 85 44 83 / 50 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER- HASKELL-IRION-JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS- SAN SABA-SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR- THROCKMORTON-TOM GREEN. WIND ADVISORY FROM 12 PM TO 7 PM CDT THURSDAY FOR BROWN-CALLAHAN- COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE- MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER- SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. &&
Hazardous weather outlook, Apr 9, 1:52 PM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 152 PM CDT WED APR 9 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-101900- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 152 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT ACROSS WEST CENTRAL TEXAS AS A WARM FRONT INTERACTS WITH A SURFACE DRYLINE. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE MAINLY ALONG AND NORTHEAST OF A LINE FROM STERLING CITY...THROUGH SAN ANGELO...AND SOUTH TO MASON. THUNDERSTORMS WILL LIKELY DEVELOP QUICKLY THIS AFTERNOON IN THIS VERY UNSTABLE ENVIRONMENT. THE MAIN THREATS WILL BE VERY LARGE HAIL AND STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...WATCH FOR STRONG WEST WINDS ACROSS WEST CENTRAL TEXAS. EXPECT AT LEAST A WIND ADVISORY. ALSO...WITH VERY DRY AIR MOVING INTO WEST CENTRAL TEXAS...MINIMUM RELATIVE HUMIDITY VALUES WILL LIKELY DROP INTO THE TEENS ACROSS WEST CENTRAL TEXAS THURSDAY AFTERNOON. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WITH A FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... EXPECT SPOTTER ACTIVATION THIS AFTERNOON AND TONIGHT. 23/HUBER
In the hours before
Special weather statement, Apr 9, 10:12 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1012 PM CDT WED APR 9 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-100515- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 1012 PM CDT WED APR 9 2008 ...A TORNADO WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS UNTIL 2 AM... AT 1005 PM...A LINE OF SEVERE THUNDERSTORMS WAS MOVING EAST ACROSS THE PERMIAN BASIN NORTH AND SOUTH OF ODESSA. THIS LINE OF SEVERE THUNDERSTORMS WAS MOVING EAST AT 45 MPH...AND SHOULD REACH A LINE EXTENDING FROM STERLING CITY TO MERTZON TO OZONA BY 1100 PM...AND THEN REACH A SWEETWATER TO SAN ANGELO TO ELDORADO AND SONORA BY 1130 PM. THIS LINE OF THUNDERSTORMS WILL PRODUCE DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO GOLFBALL SIZE...AND ISOLATED TORNADOES AS IT MOVES EAST ACROSS WEST CENTRAL TEXAS TONIGHT. YOU ARE ENCOURAGED TO STAY TUNED TO NOAA WEATHER RADIO OR LOCAL TELEVISION AND RADIO STATIONS FOR THE LATEST WARNINGS...STATEMENTS AND UPDATES ON THIS SEVERE WEATHER SITUATION.
Special weather statement, Apr 9, 10:51 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1051 PM CDT WED APR 9 2008 TXZ049-100445- FISHER TX- 1051 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT FOR FISHER COUNTY... AT 1049 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 10 MILES WEST OF LONGWORTH...OR ABOUT 13 MILES NORTHWEST OF SWEETWATER...MOVING NORTHEAST AT 55 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LONGWORTH BY 1055 PM CDT ROBY BY 1100 PM CDT ROTAN BY 1105 PM CDT HITSON BY 1115 PM CDT PEA TO DIME SIZE HAIL IS LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LACY
Special weather statement, Apr 9, 11:31 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1131 PM CDT WED APR 9 2008 TXZ049-054-100530- NOLAN TX-FISHER TX- 1131 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT FOR NOLAN AND FISHER COUNTIES... AT 1129 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF HOBBS TO 2 MILES SOUTHWEST OF WASTELLA TO 17 MILES SOUTHWEST OF MARYNEAL...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF SNYDER TO 8 MILES WEST OF ROSCOE TO 18 MILES NORTHWEST OF ROBERT LEE...MOVING EAST AT 46 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147 AND ROSCOE BY 1140 PM CDT MARYNEAL...GANNON AND CAPITOLA BY 1145 PM CDT SWEETWATER...ROTAN AND BUSBY BY 1150 PM CDT LAKE SWEETWATER AND THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53 BY 1155 PM CDT PEA SIZE HAIL AND WIND GUSTS FROM 50 TO 55 MPH ARE LIKELY WITH THIS LINE OF STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LACY
Local storm report, Apr 10, 12:19 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1219 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM HAIL SAN ANGELO 31.45N 100.45W
04/10/2008 E1.25 INCH TOM GREEN TX AMATEUR RADIO
&&
HGUERRERLocal storm report, Apr 10, 12:22 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1222 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND GST SAN ANGELO 31.45N 100.45W
04/10/2008 E0 MPH TOM GREEN TX AMATEUR RADIO
WIND GUSTS OF 60 TO 75 MPH WERE REPORTED.
&&
HGUERRERLocal storm report, Apr 10, 12:44 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1244 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG SAN ANGELO 31.45N 100.45W
04/10/2008 TOM GREEN TX AMATEUR RADIO
SEVERE DAMAGE TO THE BARRY BUILDING LOCATED AT HOUSTON
HARTE AND GLENNA AVENUE IN SAN ANGELO. ALSO POWER LINES
AND POLES DOWN. SEVERAL CARS FLIPPED OVER AND A TRACTOR
TRAILER WAS OVERTURNED.
&&
HGUERRERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:22 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 23 min |
| Apr 9, 7:34 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 26 min |
| Apr 9, 7:55 PM CDT | Tornado Warning | SJT | Fisher, Jones | 35 min |
| Apr 9, 8:21 PM CDT | Tornado Warning | SJT | Haskell, Jones, Shackelford | 24 min |
| Apr 9, 8:44 PM CDT | Tornado Warning | SJT | Haskell, Jones, Shackelford, Throckmorton | 31 min |
| Apr 9, 9:13 PM CDT | Tornado Warning | SJT | Throckmorton | 32 min |
| Apr 9, 9:58 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 17 min |
| Apr 9, 10:12 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| Apr 9, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 52 min |
| Apr 9, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Sterling, Tom Green | 47 min |
| Apr 9, 11:02 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 43 min |
| Apr 9, 11:16 PM CDT | Flash Flood Warning | SJT | Fisher, Nolan | 3 hr |
| Apr 9, 11:23 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 15 min |
| Apr 9, 11:23 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 67 min |
| Apr 9, 11:46 PM CDT | Tornado Warning | SJT | Irion, Tom Green | 29 min |
| Apr 9, 11:53 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 67 min |
| Apr 9, 11:57 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 48 min |
| Apr 10, 12:06 AM CDT | Tornado Warning | SJT | Coke, Tom Green | 39 min |
| Apr 10, 12:19 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 56 min |
| Apr 10, 12:26 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 49 min |
| Apr 10, 12:34 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 41 min |
| Apr 10, 12:37 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 38 min |
| Apr 10, 12:41 AM CDT | Severe Thunderstorm Warning | SJT | Taylor | 19 min |
| Apr 10, 1:03 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 27 min |
| Apr 10, 1:12 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 18 min |
| Apr 10, 1:12 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, Concho, McCulloch, Menard, Runnels and 1 more | 63 min |
| Apr 10, 1:29 AM CDT | Tornado Warning | SJT | Brown, Coleman | 31 min |
| Apr 10, 1:54 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 36 min |
| Apr 10, 4:11 AM CDT | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 15 more | 15 hr |
| Apr 10, 4:56 AM CDT | Red Flag Warning | SJT | Coke, Concho, Crockett, Irion, Kimble, Menard and 5 more | 14 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.